BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Ehresmann monoids: Adequacy and expansions

Participants in the publication
Mário J.J. Branco (Author)
Dep. Matemática
CEMAT-Ciências - Centro de Matemática Computacional e Estocástica-Ciências
Gracinda M. S. Gomes (Author)
Dep. Matemática
CEMAT-Ciências - Centro de Matemática Computacional e Estocástica-Ciências
Victoria Gould (Author)
Yanhui Wang (Author)

Scope
International

Refereeing
Yes

Date of Submisson/Request
2018-02-12
Date of Publication
2018-11-01

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Journal of Algebra

Publication Identifiers
ISSN - 0021-8693

Publisher
Elsevier BV

Volume
513

Number of pages
24
Starting page
344
Last page
367

Document Identifiers
URL - http://dx.doi.org/10.1016/j.jalgebra.2018.06.036
DOI - https://doi.org/10.1016/j.jalgebra.2018.06.036

Rankings
SCIMAGO Q1 (2018) - 1.137 - Algebra and Number Theory
SCIMAGO Q1 (2017) - 1.187 - Algebra and Number Theory


Export

APA
Mário J.J. Branco, Gracinda M. S. Gomes, Victoria Gould, Yanhui Wang, (2018). Ehresmann monoids: Adequacy and expansions. Journal of Algebra, 513, 344-367. ISSN 0021-8693. eISSN . http://dx.doi.org/10.1016/j.jalgebra.2018.06.036

IEEE
Mário J.J. Branco, Gracinda M. S. Gomes, Victoria Gould, Yanhui Wang, "Ehresmann monoids: Adequacy and expansions" in Journal of Algebra, vol. 513, pp. 344-367, 2018. 10.1016/j.jalgebra.2018.06.036

BIBTEX
@article{37268, author = {Mário J.J. Branco and Gracinda M. S. Gomes and Victoria Gould and Yanhui Wang}, title = {Ehresmann monoids: Adequacy and expansions}, journal = {Journal of Algebra}, year = 2018, pages = {344-367}, volume = 513 }